# SDR CA040227004

- Difficulty date: November 16, 2003
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 6898663
- Condition: Failed
- Location: 3rd Stg Blades
- Stage of operation: CR
- How discovered: O
- Nature of condition: T
- Precautionary procedure: O

## Discrepancy

(CAN) 3RD TURBINE STAGE WHEEL BLADES SHED IN FLIGHT.  PART TIME SINCE NEW : 2852 HOURS.  PILOT IDENTIFIED FLIGHT PROBLEM AND LANDED IN AUTOROTATION.
